On the relative extrema of Legendre polynomials
Bollettino dell'Unione Matematica Italiana (1950)
- Volume: 5, Issue: 2, page 120-121
- ISSN: 0392-4041
Access Full Article
topHow to cite
topSzegö, G.. "On the relative extrema of Legendre polynomials." Bollettino dell'Unione Matematica Italiana 5.2 (1950): 120-121. <http://eudml.org/doc/194736>.
@article{Szegö1950,
author = {Szegö, G.},
journal = {Bollettino dell'Unione Matematica Italiana},
keywords = {special orthogonal functions},
language = {eng},
month = {6},
number = {2},
pages = {120-121},
publisher = {Zanichelli},
title = {On the relative extrema of Legendre polynomials},
url = {http://eudml.org/doc/194736},
volume = {5},
year = {1950},
}
TY - JOUR
AU - Szegö, G.
TI - On the relative extrema of Legendre polynomials
JO - Bollettino dell'Unione Matematica Italiana
DA - 1950/6//
PB - Zanichelli
VL - 5
IS - 2
SP - 120
EP - 121
LA - eng
KW - special orthogonal functions
UR - http://eudml.org/doc/194736
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.